In an -uniform hypergraph on vertices a tight Hamilton cycle consists of edges such that there exists a cyclic ordering of the vertices where the edges correspond to consecutive segments of vertices. We provide a first deterministic polynomial time algorithm, which finds a.a.s. tight Hamilton cycles in random -uniform hypergraphs with edge probability at least $C \log^3n/n$. Our result partially answers a question of Dudek and Frieze [Random Structures & Algorithms 42 (2013), 374-385] who proved that tight Hamilton cycles exists already for for and for using a second moment argument. Moreover our algorithm is superior to previous results of Allen, B"ottcher, Kohayakawa and Person [Random Structures & Algorithms 46 (2015), 446-465] and Nenadov and \v{S}kori'c [arXiv:1601.04034] in various ways: the algorithm of Allen et al. is a randomised polynomial time algorithm working for edge probabilities $p\ge n^{-1+\varepsilon}$, while the algorithm of Nenadov and \v{S}kori'c is a randomised quasipolynomial time algorithm working for edge probabilities $p\ge C\log^8n/n$.

生成讲解博客的中文版本

生成AI智能校验的中文版本